paul@britishfoodsdirect.com +44 (0)151 364 0505
Shop
Beechams Flu Plus Caplets 16S

Beechams Flu Plus Caplets 16S

£3.99

Flu plus caplets

Paracetamol
Phenylephrine
Caffeine

What are they for? Beechams Flu Plus Caplets provide relief from sinus pain and the symptoms of colds and flu, including fatigue and drowsiness.

Ingredients: Paracetamol 500 mg, Action: Painkiller and fever reducer, Relief of: Headache, sore throat, fever, aches & pains
Ingredients: Caffeine 25 mg, Action: Mild stimulant, Relief of: Tiredness and fatigue
Ingredients: Phenylephrine hydrochloride 5 mg, Action: Decongestant, Relief of: Blocked nose, painful sinuses

  • For sore throat, blocked nose, aches & pains, headache, fever
  • Non-drowsy

Additional Information

Weight .100 kg
Translate »